# SDR 2001F00039

- Difficulty date: May 21, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N6879R
- Make and model: Cessna 402C
- Aircraft serial: 402C0611
- System (JASC): 2430 · DC Generating System
- Part: Fuse
- Part number: MDX3
- Condition: Blown
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CREW NOTICED SMELL OF SMOKE, LEFT ALTERNATOR OUT LIGHT ILLUMINATED, FOUND LEFT ALTERNATOR FIELD FUSE BLOWN.  MECHANIC REPLACED FUSE, INSPECTED ALTERNATOR WIRING, ALTERNATOR, VOLTAGE REGULATORS.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
